# SDR A6WA200940231

- Difficulty date: April 21, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Assist Motor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132423-131 - PAX DOOR ASSIST MOTOR SUPPORT STIFFENER CRACK PAX DOOR ASSIST MOTOR SUPPORT STIFFENER REPLACED IAW SRM 57-42-10 AND 57-42-06.  (K)
